Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generalizations of Dixon's theorem on the sum of a $ {}\sb 3\!F\sb 2$

Authors: J.-L. Lavoie, F. Grondin, A. K. Rathie and K. Arora
Journal: Math. Comp. 62 (1994), 267-276
MSC: Primary 33C20
MathSciNet review: 1185246
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Twenty-three formulas, closely related to Dixon's theorem in the theory of the generalized hypergeometric series, are obtained. Twenty-six limiting cases are also deduced.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33C20

Retrieve articles in all journals with MSC: 33C20

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society